University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Singular minimizers of strictly polyconvex functionals in R-2X2

Bevan, J (2005) Singular minimizers of strictly polyconvex functionals in R-2X2 CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 23 (3). pp. 347-372.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Bevan, Jj.bevan@surrey.ac.ukUNSPECIFIED
Date : 1 July 2005
Identification Number : https://doi.org/10.1007/s00526-004-0305-6
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, MATHEMATICS, APPLIED, REGULARITY, DIMENSIONS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:50
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/832933

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800